MathSciNet Relay Station
MathSciNet bibliographic data
MR2327991 28A78 (30D05 37D35 37F10 37F50)
Mayer, Volker; Urbański, Mariusz Fractal measures for meromorphic functions of finite order. Dyn. Syst. 22 (2007), no. 2, 169–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement